U.S. doctors online nowAsk doctors free
WA
A 26-year-old female asked:

Is it common to experience leg cramps several days after an epidural steroid injection (i had mine on tuesday, it is now sunday)?

1 doctor answer1 doctor weighed in
Dr. Vahe Yetimyan
General Practice 52 years experience
Anesthesia including: epidural is not without any complication but it should not be so late after injection. The cramps may be not due to the epidural but the cause of the medical problem which required epidural steroid injection. Check with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 1, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.